# SDR IPXA2024013026774

- Difficulty date: January 13, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Access Door
- Part number: 321A032SS
- Condition: Damaged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL APU RH ACCESS DOOR SKIN BENT AND CRACKED AFT END DOT 146-080APPLIED TREAT AND PRIME IN AREA CUT, DOUBLER AND FILLER. IAW A300-600 SRM 51-21-10. INSTALLED DOUBLER AND FILLER. IAW A300-600 SRM 52-41-11, FIGURE 202 AND SRM 51-40-21
